Strong uniqueness for cyclically symbiotic branching diffusions
- Dawson, Donald A.
- Fleischmann, Klaus
- Xiong, Jie
2010 Mathematics Subject Classification
- 60K35 60J60 60J80
- Catalyst, reactant, superprocess, cyclically catalytic branching, stochastic equation, cyclic reaction, growth of moments, moment equation system, moment dual
A uniqueness problem raised in 2001 for critical cyclically catalytic super-Brownian motions is solved in the simplified space-less case, that is, for cyclically catalytic branching diffusions X. More precisely, X is characterized as the unique strong solution of a singular stochastic equation.
- Statist. Probab. Lett., 73 (2005) pp. 251-257